It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



TMJ Disorder -TemporoMandibular Joint Message Board


TMJ Disorder -TemporoMandibular Joint Board Index


Hi,
i have been getting headaches and ear pain for about 5 months. My GP has inspected eardrum and say they look red (suggesting fluid), antibiotics and Sudafed have not worked so ive been referred to ENT specialist. My nose and throat are completely dry (no mucus), all i get is a cracking in ears everytime i swallow, pressure in front of ears and temples and a proper headache between eyes regularly. When i open mouth i get crackling from ear and sinus region. Could this TMJ?
i have also just started getting bad floaters in vision (for the past 3 months), anyone heard of TMJ putting strain on eyes etc...
I sometimes wake up in night with pain and feels like every time i swallow my whole head is cracking. tends to get better when i stand up.

Wot do you think? cheers for any help you can give. thanks a lot.

kean

ps one thing i used to take ectasy (stopped for 6 months now) which causes you to grind teeth can this cause TMJ/sinus problems/floaters?

pps i know you aint got all the answers ha ha. thanks a lot guys.
[QUOTE=Kean]Hi,
i have been getting headaches and ear pain for about 5 months. My GP has inspected eardrum and say they look red (suggesting fluid), antibiotics and Sudafed have not worked so ive been referred to ENT specialist. My nose and throat are completely dry (no mucus), all i get is a cracking in ears everytime i swallow, pressure in front of ears and temples and a proper headache between eyes regularly. When i open mouth i get crackling from ear and sinus region. Could this TMJ?
i have also just started getting bad floaters in vision (for the past 3 months), anyone heard of TMJ putting strain on eyes etc...
I sometimes wake up in night with pain and feels like every time i swallow my whole head is cracking. tends to get better when i stand up.

Wot do you think? cheers for any help you can give. thanks a lot.

kean

ps one thing i used to take ectasy (stopped for 6 months now) which causes you to grind teeth can this cause TMJ/sinus problems/floaters?

pps i know you aint got all the answers ha ha. thanks a lot guys.[/QUOTE]


See your ENT first to rule out ear/sinus problems, and then if his treatment recommendations don't work, see your dentist for referral to a TMD specialist. Unfortunately, your symptoms could be many things, TMD only being one of a possible many.

As a mom here - stay off the Ectasy!!!!!! :nono:

Good luck to you,
Katie G





All times are GMT -7. The time now is 05:52 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!